Bogomolov inequality for Higgs parabolic bundles

B. Anchouche*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We show that over some smooth projective varieties every semistable Higgs logarithmic vector bundle is semistable in the ordinary sense, hence satisfies Bogomolov inequality. More generaly, we prove that semistable Higgs parabolic vector bundles of rank two over smooth projective varieties of dimension ≥ 2 satisfy the "parabolic" 'Bogomolov inequality.

Original languageEnglish
Pages (from-to)423-436
Number of pages14
JournalManuscripta Mathematica
Issue number4
Publication statusPublished - Dec 1999

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Bogomolov inequality for Higgs parabolic bundles'. Together they form a unique fingerprint.

Cite this